# SDR CALA2015060293851

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 71,069 hours, 26,561 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DID NOT COME ON IN ARM POSITION WHEN GND POWER FAILED.  REPLACED LT MID POWER SUPPLY & BATTERY, AFT POWER SUPPLY & BATTERY IAW MM33-51-38-4 01.  EMER LIGHTS TESTED OK ON FWD ATTN PANEL & ON EACH POWER PACK.  ALL EMER LIGHTS ILLUMINATED IN CABIN WITH POWER OFF IN ARM POSITION.
